# SDR USAA980363

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 144N814048
- Condition: Corroded
- Location: Bs 910
- Part time: 44,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A C-2 CHECK VISUAL INSPECTION, FOUND CORROSION KEEL BEAM SUPPORT STATION 910.  REMOVED AND REPLACED SUPPORT WITH IDENTICAL PART.  (M)
